# SDR SWAA032683

- Difficulty date: December 8, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544851
- Part serial: 4792
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

TPA - FLT 1817 - ON LANDING FELT VIBRATION COMING FROM LEFT WHEEL WELL AREA.  REMOVED AND REPLACED SPOILER ACTUATOR AND SPOILER PANEL PER MM.  (M)
